Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 4

Koszul duality between Betti and Cohomology numbers in the Calabi-Yau case
Alexander Pavlov.
Proc. Amer. Math. Soc. 148 (2020), 1373-1381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Independence of boundary divisors in the space of admissible covers
Anand Patel.
Proc. Amer. Math. Soc. 148 (2020), 1383-1388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Symplectic triangle inequality
Vsevolod Shevchishin and Gleb Smirnov.
Proc. Amer. Math. Soc. 148 (2020), 1389-1397
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Euler-Kronecker constants and the generalized Brauer-Siegel conjecture
Anup B. Dixit.
Proc. Amer. Math. Soc. 148 (2020), 1399-1414
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simple current auto-equivalences of modular tensor categories
Cain Edie-Michell.
Proc. Amer. Math. Soc. 148 (2020), 1415-1428
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the irreducible factors of a polynomial
Anuj Jakhar.
Proc. Amer. Math. Soc. 148 (2020), 1429-1437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lower bounds for dimensions of irreducible representations of symmetric groups
Alexander Kleshchev, Lucia Morotti and Pham Huu Tiep.
Proc. Amer. Math. Soc. 148 (2020), 1439-1445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On ordered factorizations into distinct parts
Noah Lebowitz-Lockard and Paul Pollack.
Proc. Amer. Math. Soc. 148 (2020), 1447-1453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Effective definability of Kolchin polynomials
James Freitag, Omar León Sánchez and Wei Li.
Proc. Amer. Math. Soc. 148 (2020), 1455-1466
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stronger sum-product inequalities for small sets
M. Rudnev, G. Shakan and I. D. Shkredov.
Proc. Amer. Math. Soc. 148 (2020), 1467-1479
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the injective dimension of the Jacobson radical
René Marczinzik.
Proc. Amer. Math. Soc. 148 (2020), 1481-1485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Iwahori component of Bessel model spaces
Kei Yuen Chan and Gordan Savin.
Proc. Amer. Math. Soc. 148 (2020), 1487-1497
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the average number of representationsof an integer as a sum of like prime powers
Marco Cantarini, Alessandro Gambini and Alessandro Zaccagnini.
Proc. Amer. Math. Soc. 148 (2020), 1499-1508
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on quadratic twisting of epsilon factors for modular forms with arbitrary nebentypus
Debargha Banerjee and Tathagata Mandal.
Proc. Amer. Math. Soc. 148 (2020), 1509-1525
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monogenic polynomials with non-squarefree discriminant
Lenny Jones.
Proc. Amer. Math. Soc. 148 (2020), 1527-1533
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Counting rectangles and an improved restriction estimate for the paraboloid in $F_{p}^{3}$
Mark Lewko.
Proc. Amer. Math. Soc. 148 (2020), 1535-1543
Abstract, references and article information
Full-text PDF
On composition of maximal operator and Bochner-Riesz operator at the critical index
Saurabh Shrivastava and Kalachand Shuin.
Proc. Amer. Math. Soc. 148 (2020), 1545-1554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonlinear embeddings of spaces of continuous functions
Elói Medina Galego and André Luis Porto da Silva.
Proc. Amer. Math. Soc. 148 (2020), 1555-1566
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equivalence of approximation by convolutional neural networks and fully-connected networks
Philipp Petersen and Felix Voigtlaender.
Proc. Amer. Math. Soc. 148 (2020), 1567-1581
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on existence of free Stein kernels
Guillaume Cébron, Max Fathi and Tobias Mai.
Proc. Amer. Math. Soc. 148 (2020), 1583-1594
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Well-posedness of abstract integro-differential equations with state-dependent delay
Eduardo Hernández, Denis Fernandes and Jianhong Wu.
Proc. Amer. Math. Soc. 148 (2020), 1595-1609
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Applications of iterated logarithm functions on time scales to Riemann–Weber-type equations
Baku Ito, Pavel Řehák and Naoto Yamaoka.
Proc. Amer. Math. Soc. 148 (2020), 1611-1624
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Smale space $C^{*}$-algebras have nonzero projections
Robin J. Deeley, Magnus Goffeng and Allan Yashinski.
Proc. Amer. Math. Soc. 148 (2020), 1625-1639
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the historical behavior of singular hyperbolic attractors
Dawei Yang.
Proc. Amer. Math. Soc. 148 (2020), 1641-1644
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Wave operators on Sobolev spaces
Haruya Mizutani.
Proc. Amer. Math. Soc. 148 (2020), 1645-1652
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Scattering below the ground state for the 2$d$ radial nonlinear Schrödinger equation
Anudeep Kumar Arora, Benjamin Dodson and Jason Murphy.
Proc. Amer. Math. Soc. 148 (2020), 1653-1663
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on time analyticity for ancient solutions of the heat equation
Qi S. Zhang.
Proc. Amer. Math. Soc. 148 (2020), 1665-1670
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Improved heat kernel bounds for certain magnetic Schrödinger operators
The Anh Bui and Fu Ken Ly.
Proc. Amer. Math. Soc. 148 (2020), 1671-1677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A uniqueness property for analytic functions on metric measure spaces
Grzegorz Łysik.
Proc. Amer. Math. Soc. 148 (2020), 1679-1688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Decay rate of multilinear oscillatory integral operators in $\mathbb{R}^{2}$
Aleksandra Niepla, Kevin O’Neill and Zhen Zeng.
Proc. Amer. Math. Soc. 148 (2020), 1689-1695
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotically symmetric spaces with hereditarily non-unique spreading models
Denka Kutzarova and Pavlos Motakis.
Proc. Amer. Math. Soc. 148 (2020), 1697-1707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fast diffusion inhibits disease outbreaks
Daozhou Gao and Chao-Ping Dong.
Proc. Amer. Math. Soc. 148 (2020), 1709-1722
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Flat left-invariant pseudo-Riemannian metrics on unimodular Lie groups
Hicham Lebzioui.
Proc. Amer. Math. Soc. 148 (2020), 1723-1730
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic Plateau problem for prescribed mean curvature hypersurfaces
Jean-Baptiste Casteras, Ilkka Holopainen and Jaime B. Ripoll.
Proc. Amer. Math. Soc. 148 (2020), 1731-1743
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonpositive curvature, the variance functional, and the Wasserstein barycenter
Young-Heon Kim and Brendan Pass.
Proc. Amer. Math. Soc. 148 (2020), 1745-1756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Heinz-type inequality for the half-plane and Gaussian curvature of minimal surfaces
David Kalaj.
Proc. Amer. Math. Soc. 148 (2020), 1757-1764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An uncountable Jónsson algebra in a minimal variety
Jordan DuBeau and Keith A. Kearnes.
Proc. Amer. Math. Soc. 148 (2020), 1765-1775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the powersets of singular cardinals in HOD
Omer Ben-Neria, Moti Gitik, Itay Neeman and Spencer Unger.
Proc. Amer. Math. Soc. 148 (2020), 1777-1789
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonconventional limits of random sequences related to partitions of integers
Jordan M. Stoyanov and Christophe Vignat.
Proc. Amer. Math. Soc. 148 (2020), 1791-1804
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On hyperbolic surface bundles over the circle as branched double covers of the $3$-sphere
Susumu Hirose and Eiko Kin.
Proc. Amer. Math. Soc. 148 (2020), 1805-1814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Concordances from differences of torus knots to $L$-space knots
Samantha Allen.
Proc. Amer. Math. Soc. 148 (2020), 1815-1827
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions